Sitrizine

Sitrizine Sitrizine (Cetirizine Dihydrochloride) is a 60ml syrup. It is used for quick relief from allergies within 24 hours. Package contains: 1 pack of sitrizine contains 60ml syrup. Composition: Each 5ml contains: Cetirizine Dihydrochloride 5mg. (B.P Specifications) Dosage: Children 6 years or above: 2 teaspoonsful once a day or 1 teaspoonful twice a day. Children… Continue reading Sitrizine

Tryzin

Tryzin Tryzin (Cetirizine dihydrochloride) tablet is an antihistamine usually classified as an Allergic medication. It can relieve various allergy symptoms; such as watery eyes, runny nose, itchy eyes, itchy nose, sneezing, urticaria, allergic rhinitis, and general itching. It is composed of Cetirizine dihydrochloride. Package contains: It contains 10 tablets of 10mg in its pack. Composition:… Continue reading Tryzin

Ceridal

Ceridal Ceridal (Cetirizine Dihydrochloride) Tablet is anti-allergic medicine prescribed to relieve various symptoms of allergy; such as runny nose, watery eyes, itching, hives, sneezing, irritation in the eyes, and nose. Package contains: Each pack of Ceridal contains 100’s tablets of 10mg. Composition: Each film coated tablet contains: Cetirizine 2HCl (B.P) 10mg (Product Complies B.P specifications)… Continue reading Ceridal

Instazin

Instazin Instazin (Cetirizine Dihydrochloride) Tablet is an antihistamine medicine as well as anti-allergic medicine prescribed to relieve various symptoms of allergy; such as the runny nose, watery eyes, itching, hives, sneezing, irritation in the eyes, and nose. How it works: Instazin is composed of Cetirizine. It is used as an excellent Antihistamine drug. It works… Continue reading Instazin

Sedil

Sedil Sedil (Cetirizine Dihydrochloride) Tablet is prescribed to relieve various symptoms of allergy; such as the runny nose, watery eyes, itching, hives, sneezing, irritation in the eyes, and nose. How it works: Sedil is composed of Cetirizine. It is used as an excellent Antihistamine drug. It works by blocking your body from producing certain chemicals… Continue reading Sedil

Healazin

Healazin Healazin (Cetirizine Dihydrochloride B.P) syrup is manufactured by Heal Pharmaceuticals (Pvt) Ltd. Package contains: Each package contains a 60ml syrup bottle. Healazin is also available in 1mg,10mg tablets. Composition: Each 5ml contains: Cetirizine Dihydrochloride B.P 5mg (BP Specification) Dosage: Children 6 years or above: 2 teaspoonfuls 1 teaspoonful twice a day. Children 2-6 years:… Continue reading Healazin

Gixer

Gixer Gixer (cetirizine dihydrochloride) 60 ml oral solution is manufactured by Barrett Hodgson Pakistan (Pvt) Ltd. Each pack contains: Each pack of Gixer contains  60ml oral solution. Composition: Each 5 ml contains: Cetirizine dihydrochloride 5mg. Therapeutic indication: Basic treatment of seasonal rhinitis and conjunctivitis, perennial allergic rhinitis, pruritus, and urticaria of allergic origin. Usage: This… Continue reading Gixer

Allos

Allos Allos (Cetirizine Dihydrochloride) is in form of tablets and antihistaminic agents. It is use for allergic skin conditions and inflammatory reactions. It gives relief from allergy symptoms such as watery eyes, runny nose, itching eyes, sneezing, itching, and hives. Allos ingredient Cetirizine is indicated in the following conditions like Atopic dermatitis, chronic idiopathic urticaria,… Continue reading Allos